Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Articles Published in Other Journals

Bi-Periodic Balancing Quaternions

Turkish Journal of Mathematics and Computer Science, vol.12, no.2, pp.68-75, 2020 (Refereed Journals of Other Institutions)

BI-PERIODIC BALANCING NUMBERS

JOURNAL OF SCIENCE AND ARTS, pp.75-84, 2020 (Journal Indexed in ESCI) identifier

PROPERTIES OF LUCAS-SUM GRAPH

JOURNAL OF SCIENCE AND ARTS, no.2, pp.313-316, 2020 (Journal Indexed in ESCI) identifier

Pell and Pell-Lucas Numbers Associated with Brocard-Ramanujan Equation

Turkish Journal of Mathematics and Computer Science, vol.7, pp.59-62, 2017 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Lucas-Toplam Grafların Özellikleri

Uluslararası 30 Ağustos Bilimsel Araştırmalar Sempozyumu, 28 - 31 August 2019

Bi-Periodic Balancing Numbers

INTERNATIONAL CONFERENCE ON MATHEMATICS “An Istanbul Meeting for World Mathematicians” Minisymposium on Approximation Theory Minisymposium on Math Education, 3 - 06 July 2018

Lambert Series in the Summation of Reciprocals in Gaussian Fibonacci Sequences

INTERNATIONAL CONFERENCE ON MATHEMATICS “An Istanbul Meeting for World Mathematicians” Minisymposium on Approximation Theory Minisymposium on Math Education, 3 - 06 July 2018